# SDR CPCP20080024

- Difficulty date: April 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 27,854 hours, 30,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTB FLAP RIB 19 BRUSH RETAINER IS CORRODED.  RT OUTB FLAP RIB 19 BRUSH RETAINER REPLACED IAW SRM 51-25-03.
